Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 717501, 13 pages
http://dx.doi.org/10.1155/2011/717501
Research Article

On Singular Integrals with Cauchy Kernel on Weight Subspaces: The Basicity Property of Sines and Cosines Systems in Weight Spaces

1Nakhchivan State University, University Campus, AZ 7000 Nakhchivan, Azerbaijan
2Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, AZ 1141 Baku, Azerbaijan

Received 3 February 2011; Accepted 28 March 2011

Academic Editor: Shyam Kalla

Copyright © 2011 Tofig Isa Najafov and Saeed Farahani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tofig Isa Najafov and Saeed Farahani, “On Singular Integrals with Cauchy Kernel on Weight Subspaces: The Basicity Property of Sines and Cosines Systems in Weight Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 717501, 13 pages, 2011. doi:10.1155/2011/717501